# SDR ASAA2013051094770

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 12,144 hours, 3,800 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES KICKED OFF DURING TAKEOFF ROLL.  TRIED DURING CLIMB TO RE-ENGAGE BUT THEY KICKED OFF AGAIN AFTER ABOUT 3 SECONDS.  ACFT GROUNDED.  PERFORMED AUTOTHROTTLE BITE PROCEDURE CURRENT STATUS TEST REF FIM 22-31, TASK 801 AND A/T SERVO MOTOR TEST REF FIM 22-31, TASK 805.  ALL TESTS PASSED.  PERFORMED SERVO MOTOR TEST SEVERAL TIMES WITH NO FAILURES.
